# SDR DALA2023122710651

- Difficulty date: December 20, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N317DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55212
- Aircraft time: 990 hours, 421 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 613880-14 ISSUED FOR BIRD STRIKE SKIN REPAIRS. AIRCRAFT OPER ATED WITH RVSM RESTRICTIONS PER A220 MEL 53-00-00V. ERA613880-14 ISSUED. ACCOMPLISH SECT.III WITHIN 30 DAYS AFTER S ECTION I. ADDITIONAL ENGINEERING APPROVALS (ERA REVISION) REQUIR ED FOR SERVICE BEYOND 30DAYS.SECTION III TBD. ASSOCIATED ER/A 83-613880 ADDED FOR AC 8317. (LP# 0119470)
